# SDR ABXA9900068

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED AFT OF NOSE LANDING GEAR, AFT RIGHT DOOR HINGE.  REPAIRED SKIN IAW DC9 SRM 53-05.
